# SDR ASOA202001217005

- Difficulty date: January 21, 2020
- Submitted: January 22, 2020
- Operation: Air carrier
- Aircraft: N16170
- Make and model: Emb EMB-145XR
- Aircraft serial: 145850
- Aircraft time: 35,604 hours, 23,844 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 14521725403
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS A/C WAS FOUND WITH FWD SERVICE DOOR SILL CORRODED. MAINTENANCE REMOVED AND REPLACED THE DOOR SILL IAW EMB145XR SRM 51-40-02. ALL WORK ACCOMPLISHED AND WAS RELEASED TO SERVICE.
